# SDR DXTA200701927

- Difficulty date: February 9, 2007
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,181 hours, 5,209 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT PITCHED OVER FROM LEVEL FLIGHT AT FL360 AND MACH .78 OR 260 KTS IND.  WE LOST 450 FT UPON THE VIOLENT PITCHING MOMENT AND VERY ABRUPT TAIL FLUTTER. THIS HAPPENED ON THE L-AFCS, FLIGHT DIRECTOR VERY ERRATIC IN ALL MODES AFTER PITCHING MOMENT.   REPLACED FLAP COMPENSATOR TRANSMITTER (POTENTIOMETER)  PERFORMED CALIBRATION CHECK PER HAWKER 800 XP M/M 34-22-60-501 AND OP'S CHECKED IAW HAWKER SERIES COMMUNIQUE NR 22-07.  NO OTHER FAULTS NOTED AT THIS TIME.
